Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 169, NWS Lincoln, IL

June 21, 2011Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 5:29 PM CDT for Peoria County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 5:29 PM CDT (22:29 UTC)
Expired
Jun 21, 2011, 6:07 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Peoria County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-114 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS53 KILX 212229
SVRILX
ILC143-212330-
/O.NEW.KILX.SV.W.0169.110621T2229Z-110621T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 630 PM CDT.

* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TRIVOLI...OR 13 MILES NORTHEAST OF CANTON...AND MOVING NORTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...HANNA CITY...DUNLAP...PRINCEVILLE...ROME...CHILLICOTHE...
  NORWOOD...KICKAPOO...ALTA AND MOSSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4097 8970 4097 8949 4095 8945 4080 8956
      4076 8956 4056 8987 4062 8988 4062 8996
      4065 8999 4073 8999 4098 8972
TIME...MOT...LOC 2229Z 224DEG 20KT 4071 8984
WIND...HAIL 60MPH 1.00IN

$$

BAK
2 follow-up statements
170 
WWUS53 KILX 212243
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT TUE JUN 21 2011

ILC143-212330-
/O.CON.KILX.SV.W.0169.000000T0000Z-110621T2330Z/
PEORIA IL-
543 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PEORIA COUNTY
UNTIL 630 PM CDT...

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HANNA CITY...OR 9 MILES WEST OF PEORIA...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...DUNLAP...PRINCEVILLE...ROME...CHILLICOTHE...KICKAPOO...
  ALTA AND MOSSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4097 8970 4097 8949 4095 8945 4080 8956
      4076 8956 4056 8987 4062 8988 4062 8996
      4065 8999 4073 8999 4098 8972
TIME...MOT...LOC 2243Z 224DEG 20KT 4077 8977
WIND...HAIL 60MPH 1.00IN

$$

BAK
615 
WWUS53 KILX 212307
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT TUE JUN 21 2011

ILC143-212317-
/O.CAN.KILX.SV.W.0169.000000T0000Z-110621T2330Z/
PEORIA IL-
607 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR PEORIA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 4097 8970 4097 8949 4095 8945 4080 8956
      4076 8956 4056 8987 4062 8988 4062 8996
      4065 8999 4073 8999 4098 8972
TIME...MOT...LOC 2307Z 224DEG 20KT 4087 8965

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:50 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 21, 2:50 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT TUE JUN 21 2011

.DISCUSSION...
ISSUED 250 PM CDT TUE JUN 21 2011

A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST
ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN
FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD
FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER
THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND
PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK
WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES
EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO
NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO
GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION.

SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO
FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF
THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY
UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE
SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES
AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH
A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST
LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE
AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT
EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE
MCV.

AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE
NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE
GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY
WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW
ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD
COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS
ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A
DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS
SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE
WEEKEND.

LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS
ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG
WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE
BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT
RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE
SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC
ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK
WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL
OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME.

BAK
&&

.AVIATION...
ISSUED 1211 PM CDT TUE JUN 21 2011

CONCERN IN THE SHORT TERM INVOLVES CONVECTIVE DEVELOPMENT. HAVE
HAD SOME THUNDERSTORMS DEVELOPING RECENTLY AND ARE APPROACHING
KPIA FROM THE SOUTHWEST. COVERAGE SHOULD INCREASE INTO THE
AFTERNOON. REMAINING TAF SITES SHOULD SEE AT LEAST SOME VCTS BY
20-21Z. HAVE MADE LITTLE CHANGES TO THE EXISTING TEMPO PERIODS FOR
MORE SUSTAINED THUNDERSTORMS...AND WILL REFINE THEM BETTER ONCE
THE CONVECTION STARTS GOING. MUCH OF THE ACTIVITY SHOULD BE OUT OF
THE TAF SITES BY ABOUT 03Z.

PROBLEM IN THE LONGER TERM INVOLVES POTENTIAL MVFR CEILINGS
WEDNESDAY MORNING...AS SURFACE AND UPPER LOW SLOWLY SPINS ACROSS
NORTHERN IOWA. WILL LIKELY SEE A SURGE OF CEILINGS AROUND 2500
FEET OR SO DROPPING SOUTHEAST DURING THE MORNING. AREAS AROUND
KPIA/KBMI MOST LIKELY TO SEE THIS ARRIVE BY LATE MORNING. FURTHER
SOUTH PROGRESSION IS LESS CLEAR AT THIS TIME...SO WILL KEEP VFR
CONDITIONS FROM KSPI-KCMI FOR NOW.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE JUN 21 2011

ILZ027>031-036-037-040-041-047-049-050-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE
MINOR FLOODING DEVELOP BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ038-042>046-048-051>057-061-221100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL
CONTINUE MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

GEELHART

In the hours before

Special weather statement, Jun 21, 4:56 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT TUE JUN 21 2011

ILZ056-057-062-063-067-068-212300-
CLARK-COLES-CRAWFORD-CUMBERLAND-EDGAR-JASPER-
456 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EASTERN CUMBERLAND...
NORTHEASTERN JASPER...NORTHERN CRAWFORD...SOUTHEASTERN COLES AND
SOUTHERN EDGAR COUNTIES UNTIL 600 PM CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUTSONVILLE TO 6
MILES NORTHWEST OF WILLOW HILL...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  ANNAPOLIS...
  GREENUP...
  WEST UNION...
  HAZEL DELL...
  CASEY...
  MARTINSVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...HUNT CITY...TRIMBLE...YALE...
YORK...BELLAIR AND WEST YORK.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3934 8758 3931 8761 3926 8760 3926 8757
      3921 8757 3914 8765 3910 8761 3909 8762
      3907 8757 3901 8756 3904 8807 3937 8824
      3961 8791 3963 8752 3935 8752
TIME...MOT...LOC 2157Z 203DEG 26KT 3912 8767 3910 8807

GOETSCH
Local storm report, Jun 21, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND GST     1 S XENIA               38.62N 88.64W
06/21/2011  E50 MPH          CLAY               IL   EMERGENCY MNGR

            ESTIMATED 50 MPH WIND GUST.

&&

JRP
Local storm report, Jun 21, 5:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 N FLORA               38.69N 88.48W
06/21/2011                   CLAY               IL   EMERGENCY MNGR

            TREE BLOWN DOWN AND METAL ROOF BLOWN OFF SHED.

&&

JRP
Local storm report, Jun 21, 5:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
06/21/2011  M1.37 INCH       LAWRENCE           IL   CO-OP OBSERVER

            1.37 INCHES OF RAIN FELL IN 40 MINUTES.

&&

JRP
Local storm report, Jun 21, 5:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     5 NW EFFINGHAM          39.17N 88.62W
06/21/2011  E60 MPH          EFFINGHAM          IL   FIRE DEPT/RESCUE

            VOLUNTEER FIREFIGHTER. ESTIMATED 60 MPH WIND GUST.

&&

JRP
Local storm report, Jun 21, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     MARTINSVILLE            39.34N 87.88W
06/21/2011  E50 MPH          CLARK              IL   AMATEUR RADIO

            ESTIMATED 50 MPH WIND GUST.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:25 AM CDTAreal Flood WarningILXScott11 hr
Jun 21, 9:46 AM CDTRiver Flood WarningILXCass, Mason48 hr
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland61 min
Jun 21, 4:29 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Richland61 min
Jun 21, 4:37 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby53 min
Jun 21, 4:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more62 min
Jun 21, 5:38 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar, Moultrie, Shelby67 min
Jun 21, 5:51 PM CDTFlash Flood WarningILXFulton, Peoria5 hr
Jun 21, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more47 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 21, 6:15 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford60 min
Jun 21, 6:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt56 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningILXMarshall30 min
Jun 21, 6:38 PM CDTAreal Flood AdvisoryILXTazewell, Woodford5 hr
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningILXWoodford40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.